MathSciNet Relay Station
MathSciNet bibliographic data
MR1988303 33E05 (33C75 41A17 65D20)
Neuman, Edward Bounds for symmetric elliptic integrals. J. Approx. Theory 122 (2003), no. 2, 249–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement